# SDR FDEA202203081107

- Difficulty date: March 8, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: NRB6731501
- Part serial: 091
- Condition: Unknown
- Location: Zone 500
- Part time: 56,149 hours, 46,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: L/H WING SLAT #5 EXISTING FLUSH REPAIR STA APROX. XOS 661 - 668 ON   THE OUTTER SKIN I/B TOP CORNER. EXISTING MEJOR REPAIR PREVIOSULY INSTALLED PER SRM 57-40-01-2R REPAIR 2, FIG. 201,   SHT. 1 - 6.
